# SDR UPS06446573

- Difficulty date: March 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B140632
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL SUPPORT LOWER SURFACE FOUND CORROSION AT STA 1395 RBL 4 TO RBL 16.  CORROSION BLEND OUT 0.036" BY 1.5" BY 10" EXCEED SRM LIMIT.  SUPPORT REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
